# SDR AALA202510025860

- Difficulty date: September 18, 2025
- Submitted: October 2, 2025
- Operation: Air carrier
- Aircraft: N184US
- Make and model: Airbus A321-211
- Aircraft serial: 1651
- Aircraft time: 76,379 hours, 29,758 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge Fitting
- Condition: Excess Play
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EXCESSIVE PLAY ON ELEVATOR HINGE ARM END FITTING NO 1 ON RH HORIZONTAL STABILIZER. MSINTENANCE REPLACED ELEVATOR HINGE ARM END FITTING NO 1 ON RH HORIZONTAL STABILIZER IAW AMM 55-16-42-000-001-A AND AMM 55-16-42-400-001-A.
